# SDR ASAA2015092413190

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,572 hours, 2,478 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON MASTER CAUTION "RECALL" CHECK, ON AFTER START FWD CAB ZONE TEMP LIGHT ILLUMINATED REF ACCOMPLISHED QRH & NOTIFIED MAINTENANCE CONTROL. LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED FWD CABIN TEMP SENSOR, OPS NORMAL REF MM 21-61-10-400-802.  BITE TEST PASS REF MM 21-61-00-700-806-002.  REPLACED AFT CABIN TEMPERATURE SENSOR REF AMM 21-61-10.  OPS CHECKED GOOD REF AMM. 21-61-00. REPLACED FLIGHT DECK TEMP SENSOR REF MM 21-61-10-400-802.  OPS CHECK NORMAL REF 21-61-00-700-806-002.  GROUND VERIFICATION GOOD.
